# SDR WX0A2021072673797

- Difficulty date: July 26, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N312NV
- Make and model: Airbus A319-111
- Aircraft serial: 2289
- Aircraft time: 47,558 hours, 32,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CENTER EMERGENCY POWER SUPPLY UNIT (EPSU) BATTERY FAULT, REQUIRES CHANGE / AFT CENTER EMERGENCY POWER SUPPLY UNIT (EPSU) BATTERY REMOVED AND REPLACED IAW AMM 33-51-38-000-002-A AND 33-51-38-400-002-A, OPS CHECK GOOD"
